# SDR 96FDEA00617

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: TMS6010452
- Condition: Corrosion
- Location: Bs 1130-1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED (C53-224-01, 3, 4) OUT OF LIMITS ALONG FLANGE AT BS 1158 RBL 25 WL 208.  REMOVED SECTION OF SEAT TRACK FROM BS 1130 TO 1175 RBL 25 WL 208 AND INSTALLED NEW SEAT TRACK.
